MathSciNet Relay Station
MathSciNet bibliographic data
MR645404 57A45 (57A50)
Daverman, Robert J. Embeddings of $(n-1)$-spheres in Euclidean $n$-space. Bull. Amer. Math. Soc. 84 (1978), no. 3, 377–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement